# SDR E3MA20160202001

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N944ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0945
- Aircraft time: 3,993 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M20A1012
- Part serial: 0068
- Condition: Abnormal
- Part time: 5,181 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING POST MX FLIGHT CHECKS, THE PILOT SAID SMALL INPUTS TO THE COLLECTIVE RESULTED IN LARGE MOVEMENTS TO THE ACFT.  THE ENG TORQUES WERE ALSO DIFFICULT TO STABILIZE.  AFTER LANDING, SHUTDOWN & INSPECTION BY MX, A LAG OF COLLECTIVE INPUT TO THE MOVEMENT OF THE MAIN ROTOR BLADE WAS NOTICED WHILE OPERATING THE HYDS ON THE GND.
